# SDR SWAA2012052104171

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 81,866 hours, 60,700 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544817
- Part serial: 4260
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER NR 5 BROKEN OUTBOARD ACTUATOR.  REMOVED AND REPLACED ACTUATOR PER M/M.
